# SDR AALA20111115AFW01

- Difficulty date: November 15, 2011
- Submitted: November 23, 2011
- Operation: Air carrier
- Aircraft: N783AN
- Make and model: Boeing 777223
- Aircraft serial: 30004
- Aircraft time: 48,732 hours, 5,935 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Frame
- Condition: Gouged
- Location: Lt Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2 GOUGES ON THE INBOARD, AFT SIDE OF THE STRUT TORQUE BOX STRUCTURE OF THE LEFT PYLON ON THE AFT SIDE OF THE FRAME AT NAC 332.  ACCOMPLISHED REPAIR PER EA B777-54-020272.
